Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Ladies...please tell me I'm overreacting  (Read 142 times)

0 Members and 1 Guest are viewing this topic.

Offline StrongintheFaith

  • Newbie
  • *
  • Posts: 33
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Ladies...please tell me I'm overreacting
« on: June 19, 2014, 11:21:46 PM »
A little background...I'm on vacation and earlier this week I accidentally missed 2 birth control pills (Sat and Sun). I realized it Monday, so I took 2 pills Monday but had already started spotting.  Since then, I've been back on track. When I woke up Tuesday I had some soreness in my groin area. I chalked it up to pulled muscle since I've been playing on the beach with my daughter. Yesterday and today I've had pelvic pain and bloating along with breast tenderness. Of course, my mind goes straight to scary stuff - especially ovarian c. The rational side of me says it's all menstrual related bc of messed up pills and my period is due next week. The irrational side of me says all the scary stuff since I normally have symptom free periods. Ladies, your thoughts and/or reassurance is much appreciated.
Bookmark and Share

Offline mollyfin

  • Hero Member
  • *****
  • Posts: 3936
  • Rec's: 35
  • Personal text
    • Poke This Member
Re: Ladies...please tell me I'm overreacting
« Reply #1 on: June 19, 2014, 11:31:43 PM »
Taking two pills is probably messing with your hormones a little.
Bookmark and Share

Offline saffron

  • Dare to be different
  • Newbie
  • *
  • Posts: 24
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Ladies...please tell me I'm overreacting
« Reply #2 on: June 20, 2014, 12:02:22 AM »
It's probably just the birth control pills messing with you. I used to have symptom free periods before I started taking the pill, and I've also fallen behind several times. The fact that your period is coming up next week probably has something to do with it too. If it continues to worry you, you can always see a doctor after your vacation is over :)
Bookmark and Share

Offline Nk904

  • Full Member
  • ***
  • Posts: 241
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Ladies...please tell me I'm overreacting
« Reply #3 on: June 20, 2014, 12:03:58 AM »
I'm not a female but my gf takes that stuff and let me tell you...if she misses a day and takes two she's in for it as far as pain. I heard if you miss a pill you never double the dosage. She's always fine soon after and you will be, too!
Bookmark and Share

Offline Lindsay2427

  • Sr. Member
  • ****
  • Posts: 433
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Scared
    Scared
    • Poke This Member
Re: Ladies...please tell me I'm overreacting
« Reply #4 on: June 20, 2014, 08:16:55 AM »
Doubling on the pill can defiantly cause side effects. I bet it's all your double pill dosing. Plus "PMS" symptoms can appear up to 1 week before your expected period.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
514 Views
Last post February 03, 2009, 09:07:08 AM
by MJF
6 Replies
801 Views
Last post April 07, 2010, 02:29:24 PM
by Witty Username
2 Replies
597 Views
Last post April 28, 2010, 11:29:54 PM
by Love2Sk8
1 Replies
290 Views
Last post December 18, 2012, 02:17:27 PM
by Fenway77
1 Replies
117 Views
Last post January 18, 2013, 05:52:04 AM
by Cuchculan

anything